# SDR REXA2014110701118

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,114 hours, 10,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EMER FLASHLIGHT INOPERATIVE.  REPLACED CAPTAIN'S EMER FLASHLIGHT BATTERY IAW AMM 25-61-02.  OK FOR SERVICE.
